English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Subgame Perfect Equilibrium in Continuous Games of Perfect Information: An Elementary Approach to Existence and Approximation by Discrete Games

MPS-Authors
/persons/resource/persons183129

Hellwig,  Martin
Max Planck Institute for Research on Collective Goods, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hellwig, M., Leininger, W., Reny, P., & Robson, A. (1990). Subgame Perfect Equilibrium in Continuous Games of Perfect Information: An Elementary Approach to Existence and Approximation by Discrete Games. Journal of Economic Theory, 52, 406-422.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-736F-0
Abstract
There is no abstract available